# SDR AALA202504168827

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 32,489 hours, 13,357 cycles
- Engine: Cfmint CFM567B20
- Engine time: 27,734 hours, 11,942 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: VIOLENT ENGINE FAILURE ON NUMBER 2 ENGINE DURING CLIMB THROUGH FL240. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT LAX. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
